# SDR 97ZZZX1276

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- Engine: Ge CT72A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Chip Light
- Location: Right Engine
- Part time: 6,493 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE CHIP LIGHT ILLUMINATED.  SHUT DOWN NR 2 ENGINE, CONTINUED IN-FLIGHT.  INSPECTED CHIP DETECTOR AND FOUND 2 SMALL FLAKES.  INSPECTED OIL PUMP SCREENS, FOUND NO METAL.  DETERMINED FLAKES ALLOWABLE, GROUND AIRCRAFT 45 MINUTE PENALTY RUN.  RECHECKED CHIP PLUGS, FOUND NO METAL.  ENGINE MEETS SERVICEABILITY CHECK IAW G.E. MM.  GROUND RUN LEAK CHECK CHIP PLUG.
